Scholion.ai

Technical Note—Constraint Qualifications for Inexact Linear Programs

J. Ch. Pomerol

Operations Research · 1979 · Volume 27 · Issue 4

DOI: 10.1287/opre.27.4.843

Abstract

By means of a new constraint qualification, we establish a duality theorem for inexact linear programs, complementing the results stated by Soyster, which, as shown by two examples, are not generally true without further assumptions. Qualifications are then discussed in this context.

Enable JavaScript for citation tools and additional paper interactions.